Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the scalar curvature and sectional curvatures of a Kaehler submanifold

Authors: Bang-yen Chen and Koichi Ogiue
Journal: Proc. Amer. Math. Soc. 41 (1973), 247-250
MSC: Primary 53B35
MathSciNet review: 0319087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a Kaehler submanifold of a complex space form, pinching for scalar curvature implies pinching for sectional curvatures.

References [Enhancements On Off] (What's this?)

  • [1] B.-Y. Chen and M. Okumura, Scalar curvature, inequality and submanifold, Proc. Amer. Math. Soc. 38 (1973), 605-608. MR 0343217 (49:7961)
  • [2] K. Ogiue, Differential geometry of Kaehler submanifolds, Advances in Math. (to appear). MR 0346719 (49:11444)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B35

Retrieve articles in all journals with MSC: 53B35

Additional Information

Keywords: Scalar curvature, sectional curvature, Kaehler submanifold
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society